JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 168
Isometries on Linear $n$-Normed Spaces

    Authors: Chun-Gil Park, Themistocles M. Rassias,  
    Keywords: Linear $n$-normed space, $n$-isometry, $n$-Lipschitz mapping.  
    Date Received: 05/12/05  
    Date Accepted: 25/04/06  
    Subject Codes:

46B04, 46B20, 51K05.

    Editors: Kazimierz Nikodem,  

The aim of this article is to generalize the Aleksandrov problem to the case of linear n-normed spaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login